Using minoxidil 5 % after a FUE - 1 month an 7 days after, but still redness on scalp? (photo)

I had FUE before 1 month and 7 days, and now i wont restart using minoxidil to not lose my existing native hair.But i have still a litlle bit redness scalp and my scalp is also a litlle though of local anestesia when they do FUE. Can I restar using minoxidil even if a fill a litlle burning whrn I put it, for me is not a problem. I just want using as soon as posible. Can it be now?

Doctor Answers 2

Minoxidil after FUE

Minoxidil is an irritant so using it will cause redness and itchiness that you may have to deal with. It will not help you grow the transplanted hair. 


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

Resuming minoxidil after a transplant

You can resume minoxidil after the transplant when all the scabs are gone.  Everyone heals differently and redness often persists at one month.  Use the minoxidil if its comfortable for you.

Justin Misko, MD
Lincoln Hair Restoration Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.